One of the most common side effects of cancer treatment is nausea. It can be caused by chemotherapy, radiation therapy and even anesthesia. Dehydration or constipation can play a part, too.
Several medications are available now to help patients manage nausea. But what other strategies can you use to control this uncomfortable side effect?
We spoke with Tricia Rosemond, a clinical dietitian, for details.
Why do chemotherapy...
Cancer runs in my family. My mom alone has lost three of her sisters to the disease. So, when I heard a doctor tell me, “You have throat cancer...
Maintaining proper nutrition during cancer treatment is important. When cancer patients struggle with this, a feeding tube can be a solution...
Ever since Robin Birthisel was diagnosed with a slow-growing type of
multiple myeloma 10 years ago, she’s experienced unpleasant side
effects caused not only by the cancer itself, but also by the drugs
used to treat it.
“I’ve had fatigue, nausea and vomiting, bone and joint pain, and numbness and pain in my hands and feet,” says Robin, 55.
Chemotherapy put the cancer into remission, but Robin’s symptoms persisted.